Alert archive / Michigan / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 110, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at Aug 20, 2011, 3:32 PM EDT for 4 counties in Michigan. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 20, 2011, 3:32 PM EDT (19:32 UTC)
- Expired
- Aug 20, 2011, 4:19 PM EDT
- In force
- 47 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Calhoun County, MI, Eaton County, MI, Ingham County, MI, Jackson County, MI
The radar
The Detroit radar (KDTX), 80 km from the middle of the area, began a volume at 19:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 20, 1:41 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 7.5 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1765 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
610
WUUS53 KGRR 201932
SVRGRR
MIC025-045-065-075-202030-
/O.NEW.KGRR.SV.W.0110.110820T1932Z-110820T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
332 PM EDT SAT AUG 20 2011
THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CALHOUN COUNTY IN SOUTH CENTRAL MICHIGAN...
SOUTHEASTERN EATON COUNTY IN SOUTH CENTRAL MICHIGAN...
SOUTHERN INGHAM COUNTY IN SOUTH CENTRAL MICHIGAN...
NORTHERN JACKSON COUNTY IN SOUTH CENTRAL MICHIGAN...
* UNTIL 430 PM EDT
* AT 327 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF SPRINGPORT TO
CONCORD..AND MOVING EAST AT 35 MPH. SMALL HAIL MAY ALSO ACCOMPANY
THESE DAMAGING WINDS.
* LOCATIONS IMPACTED INCLUDE...
JACKSON... SPRINGPORT... GRASS LAKE...
STOCKBRIDGE... LESLIE... WATERLOO TWP...
MICHIGAN CENTER... TOMPKINS... SANDSTONE...
LEONI... MUNITH... RIVES JUNCTION...
SPRING ARBOR... PARMA... KINNEVILLE...
EDEN... FITCHBURG... AURELIUS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES
PER HOUR...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
THESE STORMS HAVE TAKEN DOWN SEVERAL TREES AND LARGE LIMBS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4218 8463 4248 8483 4259 8414 4257 8414
4245 8414 4239 8412 4222 8413
TIME...MOT...LOC 1931Z 264DEG 29KT 4246 8473 4220 8455
WIND...HAIL 60MPH <1.00IN
$$
OSTUNO2 follow-up statements
110
WWUS53 KGRR 201950
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
350 PM EDT SAT AUG 20 2011
MIC025-045-202000-
/O.CAN.KGRR.SV.W.0110.000000T0000Z-110820T2030Z/
CALHOUN MI-EATON MI-
350 PM EDT SAT AUG 20 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN EATON AND
NORTHEASTERN CALHOUN COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE WARNED AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
SATURDAY EVENING FOR SOUTHWESTERN MICHIGAN.
LAT...LON 4220 8433 4254 8443 4259 8414 4245 8414
4239 8412 4222 8413
TIME...MOT...LOC 1950Z 259DEG 37KT 4253 8428 4225 8420
$$
MIC065-075-202030-
/O.CON.KGRR.SV.W.0110.000000T0000Z-110820T2030Z/
INGHAM MI-JACKSON MI-
350 PM EDT SAT AUG 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
JACKSON AND SOUTHERN INGHAM COUNTIES UNTIL 430 PM EDT...
AT 345 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 6 MILES SOUTHEAST OF MASON TO GRASS LAKE...MOVING EAST AT 45
MPH.
LOCATIONS IMPACTED INCLUDE...
JACKSON... SPRINGPORT... GRASS LAKE...
STOCKBRIDGE... LESLIE... WATERLOO TWP...
MICHIGAN CENTER... TOMPKINS... SANDSTONE...
LEONI... MUNITH... RIVES JUNCTION...
SPRING ARBOR... PARMA... KINNEVILLE...
EDEN... FITCHBURG... AURELIUS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES
PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT
DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
SATURDAY EVENING FOR SOUTHWESTERN MICHIGAN.
LAT...LON 4220 8433 4254 8443 4259 8414 4245 8414
4239 8412 4222 8413
TIME...MOT...LOC 1950Z 259DEG 37KT 4253 8428 4225 8420
WIND...HAIL 60MPH <1.00IN
$$
LAURENS679
WWUS53 KGRR 202019
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
419 PM EDT SAT AUG 20 2011
MIC065-075-202030-
/O.CAN.KGRR.SV.W.0110.000000T0000Z-110820T2030Z/
INGHAM MI-JACKSON MI-
419 PM EDT SAT AUG 20 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JACKSON AND
SOUTHEASTERN INGHAM COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
LAT...LON 4220 8433 4254 8443 4259 8414 4245 8414
4239 8412 4222 8413
TIME...MOT...LOC 2020Z 259DEG 37KT 4259 8387 4231 8379
$$
LAURENSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 20, 1:25 PM EDT, 2 hours 7 minutes earlier.
Area forecast discussion, Aug 20, 1:25 PM EDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 125 PM EDT SAT AUG 20 2011 LATEST UPDATE...AVIATION AND LONG TERM... .SYNOPSIS...(400 AM EDT SAT AUG 20 2011) A COLD FRONT MOVING OVER FAR NORTHERN LOWER WILL MOVE SOUTH ACROSS THE LOWER PENINSULA TODAY. SHOWERS AND STORMS ARE EXPECTED TO DEVELOP LATER THIS MORNING AND AFTERNOON AHEAD OF THE FRONT. PRECIPITATION WILL DIMINISH TONIGHT AS THE FRONT MOVES SOUTH OF THE AREA. HIGHS IN THE MID 70S SUNDAY/MONDAY WILL SLOWLY INCREASE TO THE LOWER 80S BY TUESDAY AS HIGH PRESSURE BEHIND THE FRONT MOVES EAST. && .SHORT TERM...(400 AM EDT SAT AUG 20 2011) (TODAY THROUGH MONDAY) FORECAST CONCERNS DEAL WITH STORMS ALONG/AHEAD OF THE FRONT TODAY. SFC ANALYSIS SHOWS A COLD FRONT STRETCHING FROM NEAR GAYLORD SOUTHWEST TO NEAR GREEN BAY. SOME WEAK STORMS HAVE DEVELOPED NEAR THE FRONTAL BOUNDARY OVER FAR NRN LWR DURING THE PAST HOUR OR SO AND ARE MOVING EAST. MESO ANALYSIS 2-3K J/KG MUCAPE WEST OF US-131 SOUTH OF I-96. EFFECTIVE SHEAR VALUES HAVE DECREASED FROM 35KTS TO 25 AND ARE PROGD TO REMAIN NEAR 30KTS TODAY. AS WE HEAT UP TODAY... INSTABILITY WILL GO UP. PWATS INCREASE TO NEAR 1.75 INCHES TOO. SO WE HAVE MOISTURE...INSTABILITY...AND LIFT FRONT THE COLD FRONT... ALL THE INGREDIENTS WE NEED FOR CONVECTIVE DEVELOPMENT. THE FIRST PART OF THE MORNING SHOULD BE QUIET. HOWEVER BY LATE MORNING INTO THE AFTERNOON WE/LL SEE STORMS DEVELOP. CAN/T RULE OUT A STRONG STORM THIS AFTERNOON BUT MOST WILL BE NON SEVERE. PCPN WILL DIMINISH THIS EVENING AS THE COLD FRONT MOVES SOUTH. MOST OF SUNDAY WILL BE DRY. HOWEVER...A DEEP UPPER TROUGH WILL MOVE OVER THE MIDWEST. PRETTY GOOD DPVA WITH THIS SYSTEM. THAT MAY BE ENOUGH TO PRODUCE A SHOWER. HOWEVER...RH PROGS SHOW A FAIRLY DRY TROP SO WE DON/T EXPECT MUCH AS THE TROUGH MOVES THROUGH. COOLER TEMPS WILL FOLLOW THOUGH AS H8 TEMPS FALL TO AROUND 10C SUNDAY AFTERNOON. THAT WILL RESULT IN HIGHS IN THE MID 70S. DRY WX CONTINUES SUNDAY NIGHT AND MONDAY AS HIGH PRESSURE MOVES IN BEHIND THE UPPER TROUGH. && .LONG TERM...(125 PM EDT SAT AUG 20 2011) (TUESDAY THROUGH SATURDAY) TEMPERATURES WILL AVERAGE SLIGHTLY ABOVE NORMAL THROUGH MOST OF THE LONG RANGE FCST PERIOD. A COLD FRONT WILL BRING A CHC OF RAIN AND TSTORMS TUESDAY NIGHT AND WEDNESDAY. CONVECTIVE POTENTIAL TUESDAY NIGHT WILL BE AIDED BY FORCING FROM A 30-35 KT LLJ. HIGH PRESSURE WILL BUILD IN BEHIND THAT FRONT AND BRING FAIR WX WITH SEASONABLY MILD TEMPS THURSDAY THROUGH SATURDAY. && .AVIATION...(125 PM EDT SAT AUG 20 2011) THUNDERSTORMS WILL IMPACT MOST OF THE TERMINALS (WITH THE EXCEPTION OF KMKG) THIS AFTN AND EARLY EVENING. STRONGEST STORMS MAY CONTAIN HAIL AND STRONG WIND GUSTS IN ADDITION TO HEAVY DOWNPOURS. THE STRONGER STORMS MAY ALSO CAUSE CONDITIONS TO DETERIORATE BRIEFLY INTO THE IFR TO LIFR FLIGHT CATEGORY. THUNDERSTORMS WILL END BY MID EVENING WITH VFR CONDITIONS ANTICIPATED LATE TONIGHT THROUGH 18Z SUN. && .MARINE...(400 AM EDT SAT AUG 20 2011) WINDS WILL VEER TO THE NW THIS AFTERNOON AFTER FROPA. PRESSURE RISES BEHIND THE FRONT ARE NOT GREAT AND THUS THE WINDS BEHIND THE FRONT ARE NOT EXPECTED TO BE ALL THAT HIGH EITHER. AS A RESULT...WAVES WILL LIKE REMAIN AOB 3 FT TODAY-SUNDAY. && .HYDROLOGY...(400 AM EDT SAT AUG 20 2011) PWATS INCREASE TO AROUND 1.75 INCHES LATER TODAY NEAR THE FRONTAL BOUNDARY. THAT INCREASES THE POTENTIAL FOR HEAVIER RAIN IN ANY OF THE STORMS THAT DEVELOP. CAN/T RULE OUT LOCALIZED FLOODING IN A STORM...BUT WIDESPREAD FLOODING IS NOT EXPECTED. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE LM...NONE. && SYNOPSIS: 93 SHORT TERM: 93 LONG TERM: LAURENS AVIATION: LAURENS MARINE: 93 HYDROLOGY: 93
Hazardous weather outlook, Aug 20, 2:00 PM EDT, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 200 PM EDT SAT AUG 20 2011 MIZ037>040-043>046-050>052-056>059-064>067-071>074-210945- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 200 PM EDT SAT AUG 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EARLY EVENING AS A COLD FRONT DROPS THROUGH THE REGION. LARGE HAIL AND DAMAGING WIND GUSTS COULD ACCOMPANY THE STRONGER STORMS IN ADDITION TO FREQUENT LIGHTNING AND HEAVY DOWNPOURS. THE MAIN STORM MOTION WILL BE EAST AT 35 MPH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED THUNDERSTORMS WILL BE POSSIBLE IN THE TUESDAY NIGHT TO WEDNESDAY TIMEFRAME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING. LMZ844>849-210945- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 200 PM EDT SAT AUG 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS WILL LINGER THIS AFTERNOON AS A COLD FRONT DROPS THROUGH THE REGION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY AN INCREASED RISK FOR RIP CURRENTS WILL EXIST NORTH OF PENTWATER ON SUNDAY. SCATTERED THUNDERSTORMS WILL BE POSSIBLE IN THE TUESDAY NIGHT TO WEDNESDAY TIMEFRAME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LAURENS
In the hours before
Local storm report, Aug 20, 3:12 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
312 PM EDT SAT AUG 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND DMG PENNFIELD 42.37N 85.10W
08/20/2011 CALHOUN MI COUNTY OFFICIAL
NUMEROUS TREES DOWN...E AVE AND POORMAN RDS...LYNCH AND
PINE LAKE RDS... AND SMITH AND W DRIVE.
&&
MKALEMBKLocal storm report, Aug 20, 3:19 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
319 PM EDT SAT AUG 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND DMG LOWELL 42.93N 85.34W
08/20/2011 KENT MI AMATEUR RADIO
35 FOOT...2 INCH DIAMETER HEALTHY BRANCH DOWN.
&&
MKALEMBKLocal storm report, Aug 20, 3:23 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
323 PM EDT SAT AUG 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM TSTM WND GST 1 SSE MARSHALL 42.26N 84.96W
08/20/2011 M45 MPH CALHOUN MI AWOS
&&
MKALEMBKLocal storm report, Aug 20, 3:26 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
326 PM EDT SAT AUG 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM TSTM WND GST SOUTH HAVEN 42.40N 86.28W
08/20/2011 M49.00 MPH VAN BUREN MI BROADCAST MEDIA
MEASURED AT SOUTH HAVEN GLERL. CORRECTED FOR TIME.
&&
HOVINGLocal storm report, Aug 20, 3:31 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
331 PM EDT SAT AUG 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HEAVY RAIN 1 NW BATTLE CREEK 42.33N 85.21W
08/20/2011 M0.56 INCH CALHOUN MI ASOS
RAINFALL FROM 3 PM THROUGH 325 PM.
&&
MKALEMBKLocal storm report, Aug 20, 3:32 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
332 PM EDT SAT AUG 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 PM TSTM WND GST ST. JOHNS 43.00N 84.56W
08/20/2011 E50 MPH CLINTON MI TRAINED SPOTTER
SOME POWER LINES DOWN IN THE CITY OF ST. JOHNS.
&&
MKALEMBKThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 20, 9:27 AM EDT | Special Weather Statement | GRR | Newaygo | 63 min |
| Aug 20, 10:05 AM EDT | Special Weather Statement | GRR | Isabella, Mecosta | 55 min |
| Aug 20, 12:27 PM EDT | Special Weather Statement | GRR | Mecosta | 63 min |
| Aug 20, 12:58 PM EDT | Special Weather Statement | GRR | Kent | 62 min |
| Aug 20, 1:06 PM EDT | Severe Thunderstorm Warning | GRR | Kent, Ottawa | 39 min |
| Aug 20, 1:09 PM EDT | Special Marine Warning | GRR | 36 min | |
| Aug 20, 1:21 PM EDT | Severe Thunderstorm Warning | GRR | Allegan | 39 min |
| Aug 20, 1:42 PM EDT | Severe Thunderstorm Warning | GRR | Ionia, Kent, Montcalm | 48 min |
| Aug 20, 2:04 PM EDT | Severe Thunderstorm Warning | GRR | Clinton, Gratiot, Ionia, Montcalm | 59 min |
| Aug 20, 2:10 PM EDT | Special Weather Statement | GRR | Clinton, Eaton, Ingham | 65 min |
| Aug 20, 2:16 PM EDT | Special Weather Statement | GRR | Gratiot | 59 min |
| Aug 20, 2:45 PM EDT | Special Weather Statement | GRR | Calhoun | 60 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.